Alert archive / Florida / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 99, NWS Miami, FL

August 29, 2023Broward County, Miami-Dade County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Aug 29, 2023, 5:38 PM EDT for Broward County, Miami-Dade County, Florida. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 29, 2023, 5:38 PM EDT (21:38 UTC)
Expired
Aug 29, 2023, 6:15 PM EDT
In force
37 min
Issued by
NWS Miami, FL
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Broward County, FL, Miami-Dade County, FL

The radar

The Miami radar (KAMX), 53 km from the middle of the area, began a volume at 21:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 9.6 hours before the alert went out and 28 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2023-08-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1575 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2023-08-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 67 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1575 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
824 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
67 m²/s²
0-3 km storm-relative helicity
94 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

369 
WUUS52 KMFL 292138
SVRMFL
FLC011-086-292215-
/O.NEW.KMFL.SV.W.0099.230829T2138Z-230829T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Miami FL
538 PM EDT Tue Aug 29 2023

The National Weather Service in Miami has issued a

* Severe Thunderstorm Warning for...
  Northern Miami-Dade County in southeastern Florida...
  Broward County in southeastern Florida...

* Until 615 PM EDT.

* At 538 PM EDT, severe thunderstorms were located along a line
  extending from 6 miles north of Intersection Alligator Alley And
  Miami Canal to Intersection I-75 And Griffin Road to near Fisher
  Island, moving north at 40 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Miami, Hialeah, Fort Lauderdale, Pembroke Pines and Hollywood. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2573 8008 2589 8040 2617 8065 2633 8064
      2634 8023 2632 8004
TIME...MOT...LOC 2138Z 200DEG 35KT 2624 8063 2606 8036 2577 8008 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Baxter
1 follow-up statement
790 
WWUS52 KMFL 292212
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
612 PM EDT Tue Aug 29 2023

FLC011-086-292221-
/O.EXP.KMFL.SV.W.0099.000000T0000Z-230829T2215Z/
Miami-Dade FL-Broward FL-
612 PM EDT Tue Aug 29 2023

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MIAMI-DADE AND
BROWARD COUNTIES WILL EXPIRE AT 615 PM EDT...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.  However gusty
winds are still possible with these thunderstorms.

LAT...LON 2573 8008 2589 8040 2617 8065 2633 8064
      2634 8023 2632 8004
TIME...MOT...LOC 2211Z 270DEG 35KT 2654 8051 2636 8024 2607 7996 

$$

ATV

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 29, 5:17 PM EDT, 21 minutes earlier.

Area forecast discussion, Aug 29, 5:17 PM EDT, 21 minutes before
Area Forecast Discussion
National Weather Service Miami FL
517 PM EDT Tue Aug 29 2023

...New LONG TERM...

.SHORT TERM...
(Rest of today through Wednesday)
Issued at 1248 PM EDT Tue Aug 29 2023

*Idalia strengthening and moving north through the eastern Gulf
 of Mexico*
*Tropical Storm Warning in effect - Gulf waters and coastal Collier
County*

All eyes are on Hurricane Idalia, which is currently moving
northward through the southeast Gulf of Mexico. While the center
is expected to remain well west of South Florida, there will still
be some hazards associated with the system. The following hazards
can be expected across South Florida in association with Idalia:

Coastal Flooding/Storm Surge - A wide fetch of strong winds in
association with a storm motion towards the north will support the
potential of 2-4 feet of storm surge along any given point (not the
entire coast) of coastal Collier County. These totals are subject to
change based on subtle changes in storm motion and intensity.

Flooding (excessive rainfall) - Repeated bouts of heavy tropical
downpours can be expected in association with showers and
thunderstorms that develop along the periphery of Idalia. In
general, 2-3 inches of rainfall can be expected through Wednesday,
with locally higher totals possible - particularly for western
portions of the CWFA.

Wind - Increasing south to southwest winds are forecast to ensue
through Thursday, with the strongest winds expected along the Gulf
coast and adjacent Gulf waters. A reasonable worst-case scenario
would result in tropical storm force winds across coastal Collier
County beginning later this morning into the afternoon. Areas along
the east coast and Atlantic waters could experience wind gusts up to
around 35 mph through the same time period.

Tornadoes - A low-end tornado threat is possible across South
Florida through early Thursday as outer bands from the system
move ashore.

The period of most impactful weather across South Florida in
association with Idalia will likely be realized between this
afternoon and Wednesday evening, with conditions gradually subsiding
and clearing by Thursday. For the latest information, please refer
to the Hurricane Local Statement (HLS).

One thing not to get lost in the shuffle for today is the heat.
With high temps in the lower 90s, dew points approaching 80, and
little relief from rainfall expected across the east coast metro,
heat indices will reach 105-110 through the rest of the
afternoon. A Heat Advisory is in effect for Miami-Dade, Broward,
and Palm Beach until 7 PM today.

&&

.LONG TERM...
(Wednesday night through next Monday)
Issued at 513 PM EDT Tue Aug 29 2023

For the end of the week, Idalia will continue pushing off to the
northeast moving offshore of the North Carolina coastline and into
into the Atlantic. Further to the south, a mid level ridge to our
southeast will build northwestward during this time frame. With
Idalia's moisture tail remaining over the region, the chances of
showers and thunderstorms will remain elevated especially over the
northern areas as that ridge pushes over the region from the
western Atlantic. With the pressure gradient remaining tight,
southwesterly wind flow will remain rather breezy on Thursday
before gradually diminishing and slowly veering to the northeast
as Friday progresses. High temperatures on Thursday and Friday
will remain very warm as they will range from the lower to mid 90s
each day. With the abundance of deep tropical moisture remaining
place, heat index values may approach or exceed advisory criteria
as they could range between 108 and 113 each afternoon.

Heading into the weekend and beyond, the forecast evolution becomes
uncertain as ridging over the Central and Eastern US becomes the
dominant feature around the region. Particularly interesting is what
will occur with Idalia at that point, as the prevailing solution of
previous model cycles, that Idalia would be quickly ushered eastward
into the main belt of the mid latitude westerlies by the northern
shortwave is coming into question. It is plausible that Idalia is
"left behind" by the trough and then begins to initiate a clockwise
loop in the western Atlantic around the periphery of the
aforementioned US ridge. It should be noted that at this point
Idalia will likely not be fully tropical having interacted with a
frontal system and upper level jet over the Southeastern portion of
the country, with mid level dry air likely impinging on the
circulation and limiting convection. That being said some recovery
of a warm core may be possible in it lingers long enough in areas
with high ocean heat content (and avoids Franklin's wake). Idalia's
return trip to Florida still isn't the most probable solution
looking at the ensemble spread, but does seem to have risen into the
realm of being plausible.

In terms of sensible weather drier air does look to filter in, at
least initially, from the NE this weekend somewhat inhibiting PoPs
(although guidance is not in agreement on how quickly that drier air
arrives, i.e. Sat or Sun). Late in the forecast period, the
uncertain evolution of Idalia/Idalia's remnants becomes more
relevant so at this time kept PoPs near climo. In any case the north
to northeast flow regime should at least keep us from requiring heat
headlines over the weekend and into early next week.

&&

.AVIATION...
(18Z TAFS)
Issued at 1248 PM EDT Tue Aug 29 2023

South/southeasterly winds for all TAF sites, with wind speeds up
to 15-25 kts as Idalia's bands move through the area. VCSH
conditions with some cig restrictions will be possible for East
Coast sites through most of the period, with some strong storms
possible over KPBI, KFXE & KFLL between 00Z and 03Z this evening.
VCTS and periods of MVFR/IFR conditions at APF through the
period.

&&

.MARINE...
Issued at 1248 PM EDT Tue Aug 29 2023

Hurricane Idalia will bring dangerous winds and seas across the
local waters; particularly in the Gulf of Mexico where Tropical
Storm conditions are likely. Small Craft Advisories are in effect
for the Atlantic waters, Biscayne Bay, and Lake Okeechobee, with
Gale conditions possible on Wednesday. Conditions gradually
improve on Thursday with sub SCA winds and seas possible by late
Thursday.

&&

.BEACHES...
Issued at 1248 PM EDT Tue Aug 29 2023

Atlantic: A high risk of rip currents will remain through the next
several days for the Atlantic beaches.

Gulf: Dangerous beach conditions are expected along the Gulf coast
due to Idalia, including rip currents and high surf. The threat will
persist at local beaches through Thursday.

Coastal Flooding: As Idalia approaches the eastern Gulf of Mexico,
the coastal flooding risk will increase over the Gulf coast, through
at least Thursday. Moderate to even locally major coastal flooding
will be possible during periods of high tide as increased onshore
flow combines with the upcoming perigean spring tides associated
with the full moon. Additionally the spring tides will create a
concern for minor coastal flooding on the east coast in the same
period.

&&

.HYDROLOGY...
Issued at 1248 PM EDT Tue Aug 29 2023

Idalia will continue to move northward through the Eastern Gulf of
Mexico and into Northern Florida through the middle of this week -
per the latest official NHC forecast. This will allow for the PWAT
values to increase to 2.3 to 2.5 inches for the middle part of the
week, which is near the maximum PWAT values for this time of year
over South Florida. These high PWAT values will support heavy
rainfall with any showers and thunderstorms that develop across
South Florida through Wednesday. At this time, 1 to 3 inches are
possible over most areas except for the west coast metro areas of
South Florida where 2 to 4 inches are possible with locally higher
amounts through Wednesday. However, due to the ongoing drought
conditions over the west coast metro areas, it will take some time
for the grounds to become saturated; therefore, a flood watch will
not be necessary at this time across South Florida.

&&

.PRELIMINARY POINT TEMPS/POPS...
Miami            81  92  81  93 /  70  70  60  50
West Kendall     80  94  79  94 /  70  70  60  50
Opa-Locka        80  92  80  93 /  70  70  60  50
Homestead        80  92  79  92 /  70  70  60  40
Fort Lauderdale  80  92  80  93 /  60  70  60  60
N Ft Lauderdale  80  93  80  93 /  60  70  60  60
Pembroke Pines   80  92  80  93 /  70  70  60  60
West Palm Beach  80  94  79  93 /  60  70  50  70
Boca Raton       80  94  79  94 /  60  70  50  60
Naples           82  91  81  91 /  80  90  80  80

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Heat Advisory until 7 PM EDT this evening for FLZ067-068-071>074-
     168-172>174.

     Coastal Flood Advisory until 8 PM EDT Thursday for FLZ069-075.

     Tropical Storm Warning for FLZ069.

     Tropical Storm Watch for FLZ070.

     High Rip Current Risk through Wednesday evening for FLZ168-172-
     173.

AM...Small Craft Advisory until midnight EDT Wednesday night for
     AMZ610-630-651-671.

     Small Craft Advisory until 6 AM EDT Thursday for AMZ650-670.

GM...Tropical Storm Warning for GMZ656-657-676.

&&

SHORT TERM...Culver
LONG TERM....CWC/Carr
AVIATION...ATV
Hazardous weather outlook, Aug 29, 5:32 PM EDT, 6 minutes before
Hazardous Weather Outlook
National Weather Service Miami FL
532 PM EDT Tue Aug 29 2023

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
302145-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach County-Metro Palm Beach County-
Coastal Collier County-Inland Collier County-Inland Broward County-
Metro Broward County-Inland Miami-Dade County-
Metropolitan Miami Dade-Mainland Monroe-Coastal Palm Beach County-
Coastal Broward County-Coastal Miami Dade County-Far South Miami-
Dade County-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
532 PM EDT Tue Aug 29 2023

...Hazardous Marine and Beach Conditions Through Thursday...
...A Few Tornadoes Possible Within Outer Bands Of Idalia...

This Hazardous Weather Outlook is for Atlantic coastal waters,
southeast Florida, southern Florida, southwest Florida and Gulf of
Mexico.

.DAY ONE...Tonight.

The National Hurricane Center is currently issuing advisories for
Hurricane Idalia. Please refer to the Hurricane Local Statement
(HLS) for detailed threat and impact information over the coming
days. Additionally you can visit
www.weather.gov/srh/tropical?office=mfl for more information.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The National Hurricane Center is currently issuing advisories for
Tropical Storm Idalia. Please refer to the Hurricane Local Statement
(HLS) for detailed threat and impact information over the coming
days. Additionally you can visit
www.weather.gov/srh/tropical?office=mfl for more information.

Peak heat indices may exceed 110 degrees Thursday and Friday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report high wind, hail, and
flooding to the National Weather Service forecast office in Miami.

In the hours before

Local storm report, Aug 29, 4:48 PM EDT, 50 minutes before
Preliminary Local Storm Report
National Weather Service Miami FL
448 PM EDT Tue Aug 29 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     Tropical Cyclone Homestead               25.47N 80.47W
08/29/2023                   Miami-Dade         FL   Mesonet

            FSWN Mesonet Miami-Dade College Homestead
            College recorded a wind gust of 51 mph at
            4:40 pm as an outer band of Hurricane Idalia
            moved through the area.

&&

Hadi
Local storm report, Aug 29, 5:11 PM EDT, 27 minutes before
Preliminary Local Storm Report
National Weather Service Miami FL
511 PM EDT Tue Aug 29 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     Tropical Cyclone 1 N Country Walk        25.65N 80.43W
08/29/2023                   Miami-Dade         FL   ASOS

            ASOS station KTMB Miami Tamiami reported a
            wind gust of 44 mph at 4:55 pm as an outer
            band from Hurricane Idalia moved through the
            area.

&&

Hadi
Special weather statement, Aug 29, 5:17 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Miami FL
517 PM EDT Tue Aug 29 2023

FLZ071>074-172-173-292200-
Inland Broward County FL-Coastal Broward County FL-
Metropolitan Miami Dade FL-Metro Broward County FL-Inland Miami-
Dade County FL-Coastal Miami Dade County FL-
517 PM EDT Tue Aug 29 2023

...Strong thunderstorms will impact portions of Broward County
through 600 PM EDT...

At 516 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from 9 miles west of
Intersection Krome And U.S. 27 to 9 miles east of Black Point.
Movement was north at 40 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Fort Lauderdale, Pembroke Pines, Hollywood, Miramar, Coral Springs,
Pompano Beach, Davie, Plantation, Sunrise, Boca Raton, Deerfield
Beach, Tamarac, Margate, Lighthouse Point, Lauderdale-By-The-Sea,
Hallandale, Miami Gardens, Lauderhill, Weston and Coconut Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2609 8004 2595 8005 2596 8065 2633 8064
      2634 8023 2633 8021 2633 8010 2632 8010
      2633 8009 2632 8008 2632 8007 2633 8008
      2633 8007 2634 8007
TIME...MOT...LOC 2116Z 193DEG 34KT 2599 8058 2556 8018

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

Baxter
Special weather statement, Aug 29, 5:24 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Miami FL
524 PM EDT Tue Aug 29 2023

FLZ071>074-173-292200-
Inland Broward County FL-Metropolitan Miami Dade FL-
Metro Broward County FL-Inland Miami-Dade County FL-
Coastal Miami Dade County FL-
524 PM EDT Tue Aug 29 2023

...Strong thunderstorms will impact portions of northern Miami-Dade
County through 600 PM EDT...

At 524 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from 8 miles northwest of
Intersection Krome And U.S. 27 to 6 miles south of Key Biscayne.
Movement was north at 35 to 45 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Miami, Hialeah, Miramar, Miami Beach, Coral Gables, Key Biscayne,
South Miami, Surfside, Miami Gardens, Virginia Key, North Miami,
Doral, North Miami Beach, Aventura, Miami Lakes, Hialeah Gardens,
Sunny Isles Beach, Opa-Locka, Miami Springs and Sweetwater.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2596 8060 2596 8005 2559 8015 2589 8057
TIME...MOT...LOC 2124Z 199DEG 25KT 2602 8054 2560 8015

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

Baxter
Local storm report, Aug 29, 5:26 PM EDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Miami FL
526 PM EDT Tue Aug 29 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     Tropical Cyclone 1 ESE Hialeah Gardens   25.86N 80.32W
08/29/2023                   Miami-Dade         FL   Mesonet

            Mesonet station 1801W Fswn Miami Dade
            College Hialeah reported a wind gust of 46
            mph as an outer band from Hurricane Idalia
            moved through the area.

&&

Hadi
Special weather statement, Aug 29, 5:36 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service Miami FL
536 PM EDT Tue Aug 29 2023

FLZ066-069-070-292200-
Coastal Collier County FL-Hendry FL-Inland Collier County FL-
536 PM EDT Tue Aug 29 2023

...Strong thunderstorms will impact portions of southwestern Collier
and south central Hendry Counties through 600 PM EDT...

At 536 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from near Carnestown to
near Marco Island. Movement was north at 40 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Naples, Marco Island, Golden Gate Estates, Everglades City, Ave
Maria, Plantation Island, Carnestown, Belle Meade, Orangetree, Golden
Gate, East Naples, Lely Resort, Copeland, Hendry Correctional,
Vineyards, Royal Palm Hammock, Naples Park, Marco Island Airport,
Naples Manor and West Toll Gate On Alligator Alley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

&&

LAT...LON 2633 8184 2633 8182 2632 8182 2632 8166
      2634 8166 2631 8118 2583 8122 2588 8168
      2602 8177 2603 8177 2607 8180 2631 8185
TIME...MOT...LOC 2136Z 172DEG 36KT 2589 8129 2591 8165

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

ATV

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 28, 11:20 PM EDTCoastal Flood WarningMFLMonroe18 hr
Aug 29, 1:45 AM EDTHeat AdvisoryMFLBroward, Miami-Dade, Palm Beach17 hr
Aug 29, 7:33 AM EDTSpecial Marine WarningMFL42 min
Aug 29, 8:18 AM EDTSpecial Marine WarningMFL27 min
Aug 29, 9:01 AM EDTSpecial Marine WarningMFL44 min
Aug 29, 9:27 AM EDTSpecial Marine WarningMFL63 min
Aug 29, 9:42 AM EDTSpecial Marine WarningMFL63 min
Aug 29, 9:56 AM EDTSpecial Marine WarningMFL34 min
Aug 29, 10:11 AM EDTSpecial Weather StatementMFLMiami-Dade34 min
Aug 29, 10:36 AM EDTSpecial Weather StatementMFLCollier39 min
Aug 29, 10:37 AM EDTSpecial Marine WarningMFL83 min
Aug 29, 10:53 AM EDTSpecial Weather StatementMFLBroward37 min
Aug 29, 11:12 AM EDTSpecial Weather StatementMFLCollier33 min
Aug 29, 11:47 AM EDTSpecial Weather StatementMFLCollier58 min
Aug 29, 11:47 AM EDTTornado WarningMFLCollier28 min
Aug 29, 11:58 AM EDTSpecial Marine WarningMFL92 min
Aug 29, 12:48 PM EDTSpecial Marine WarningMFL27 min
Aug 29, 12:53 PM EDTSpecial Weather StatementMFLHendry37 min
Aug 29, 1:05 PM EDTTornado WarningMFLCollier25 min
Aug 29, 1:19 PM EDTSpecial Weather StatementMFLCollier41 min
Aug 29, 1:21 PM EDTTornado Warning Tornado observedMFLCollier39 min
Aug 29, 1:26 PM EDTSpecial Marine WarningMFL94 min
Aug 29, 1:44 PM EDTTornado WarningMFLCollier31 min
Aug 29, 1:50 PM EDTTornado WarningMFLCollier25 min
Aug 29, 2:09 PM EDTTornado WarningMFLCollier20 min
Aug 29, 2:16 PM EDTSpecial Marine WarningMFL44 min
Aug 29, 2:29 PM EDTSpecial Weather StatementMFLMonroe31 min
Aug 29, 2:35 PM EDTSpecial Weather StatementMFLHendry40 min
Aug 29, 2:56 PM EDTSpecial Weather StatementMFLGlades34 min
Aug 29, 3:01 PM EDTSpecial Weather StatementMFLBroward44 min
Aug 29, 3:19 PM EDTSpecial Marine WarningMFL56 min
Aug 29, 3:19 PM EDTSevere Thunderstorm WarningMFLBroward11 min
Aug 29, 3:50 PM EDTSpecial Weather StatementMFLMiami-Dade40 min
Aug 29, 3:51 PM EDTSpecial Weather StatementMFLHendry24 min
Aug 29, 4:02 PM EDTSpecial Weather StatementMFLMiami-Dade28 min
Aug 29, 4:05 PM EDTSpecial Weather StatementMFLPalm Beach25 min
Aug 29, 4:14 PM EDTSpecial Marine WarningMFL31 min
Aug 29, 4:22 PM EDTSevere Thunderstorm WarningMFLMiami-Dade38 min
Aug 29, 4:23 PM EDTSpecial Marine WarningMFL52 min
Aug 29, 4:33 PM EDTSpecial Weather StatementMFLBroward27 min
Aug 29, 4:42 PM EDTSevere Thunderstorm Warning Considerable damage threatMFLMiami-Dade48 min
Aug 29, 4:52 PM EDTSpecial Marine WarningMFL38 min
Aug 29, 5:12 PM EDTCoastal Flood AdvisoryMFLCollier, Monroe46 hr
Aug 29, 5:17 PM EDTSpecial Weather StatementMFLBroward43 min
Aug 29, 5:24 PM EDTSpecial Weather StatementMFLMiami-Dade36 min
Aug 29, 5:36 PM EDTSpecial Marine WarningMFL24 min
Aug 29, 5:36 PM EDTSpecial Weather StatementMFLCollier24 min
Aug 29, 5:53 PM EDTSpecial Weather StatementMFLPalm Beach52 min
Aug 29, 5:54 PM EDTSpecial Marine WarningMFL36 min
Aug 29, 6:03 PM EDTSpecial Marine WarningMFL27 min
Aug 29, 6:10 PM EDTSevere Thunderstorm WarningMFLBroward, Palm Beach35 min
Aug 29, 6:30 PM EDTSpecial Marine WarningMFL45 min
Aug 29, 6:35 PM EDTSpecial Weather StatementMFLPalm Beach25 min
Aug 29, 6:49 PM EDTSpecial Marine WarningMFL26 min
Aug 29, 7:10 PM EDTSpecial Marine WarningMFL47 min

Nearby

Severe Thunderstorm Warnings in Florida, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.